In this paper, we propose an approximation method to study the regularity of solutions to the Isaacs equation. This class of problems plays a paramount role in the regularity theory for fully nonlinear elliptic equations. First, it is a model-problem of a non-convex operator. In addition, the usual mechanisms to access regularity of solutions fall short in addressing these equations. We approximate an Isaacs equation by a Bellman one, and make assumptions on the latter to recover information for the former. Our techniques produce results in Sobolev and Hölder spaces; we also examine a few consequences of our main findings.
Cite this article
Edgard A. Pimentel, Regularity theory for the Isaacs equation through approximation methods. Ann. Inst. H. Poincaré Anal. Non Linéaire 36 (2019), no. 1, pp. 53–74DOI 10.1016/J.ANIHPC.2018.03.010